IMECH-IR  > 流固耦合系统力学重点实验室
The global L-2 stability of solutions to three dimensional MHD equations
Li XJ(李现今); Cai XJ; Li, XJ (reprint author), Chinese Acad Sci, Inst Mech, Beijing 100190, Peoples R China.
Source PublicationActa Mathematica Scientia
2013-01
Volume33Issue:1Pages:247-267
ISSN0252-9602
AbstractIn this paper, we mainly study the global L-2 stability for large solutions to the MHD equations in three-dimensional bounded or unbounded domains. Under suitable conditions of the large solutions, it is shown that the large solutions are stable. And we obtain the equivalent condition of this stability condition. Moreover, the global existence and the stability of two-dimensional MHD equations under three-dimensional perturbations are also established.
KeywordMhd Equations Strong Solutions Stability
Subject Area一般力学
URL查看原文
Indexed BySCI ; CSCD
Language英语
WOS IDWOS:000313861300018
Funding Organization973 Program [2011CB711100]; NSFC [11171229]
CSCD IDCSCD:4770499
Classification二类
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/47007
Collection流固耦合系统力学重点实验室
Corresponding AuthorLi, XJ (reprint author), Chinese Acad Sci, Inst Mech, Beijing 100190, Peoples R China.
Recommended Citation
GB/T 7714
Li XJ,Cai XJ,Li, XJ . The global L-2 stability of solutions to three dimensional MHD equations[J]. Acta Mathematica Scientia,2013,33(1):247-267.
APA Li XJ,Cai XJ,&Li, XJ .(2013).The global L-2 stability of solutions to three dimensional MHD equations.Acta Mathematica Scientia,33(1),247-267.
MLA Li XJ,et al."The global L-2 stability of solutions to three dimensional MHD equations".Acta Mathematica Scientia 33.1(2013):247-267.
Files in This Item: Download All
File Name/Size DocType Version Access License
IMCAS-J2013-024.pdf(328KB)期刊论文出版稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li XJ(李现今)]'s Articles
[Cai XJ]'s Articles
[Li, XJ (reprint author), Chinese Acad Sci, Inst Mech, Beijing 100190, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li XJ(李现今)]'s Articles
[Cai XJ]'s Articles
[Li, XJ (reprint author), Chinese Acad Sci, Inst Mech, Beijing 100190, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li XJ(李现今)]'s Articles
[Cai XJ]'s Articles
[Li, XJ (reprint author), Chinese Acad Sci, Inst Mech, Beijing 100190, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: IMCAS-J2013-024.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.